PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 35 | 1 | 139-148
Tytuł artykułu

Upper Semicontinuous Perturbations of m-accretive Operators and Differential Inclusions with Dissipative Right-hand Side

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
35
Numer
1
Strony
139-148
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Fachbereich 17 der Universität Paderborn, D-33095 Paderborn, Germany
Bibliografia
  • [1] V. Barbu, Continuous perturbations of nonlinear m-accretive operators in Banach spaces, Boll. Un. Mat. Ital. (4) 6 (1972), 270-278.
  • [2] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff, Leyden 1976.
  • [3] L. Barthelemy, Equivalence entre bonne solution et solution forte d'une équation d'évolution gouvernée par un opérateur s.c.s, Publ. Math. Fac. Sci. Besançon, Anal. Non Linéaire, 1985-86, 9 (1986), 3-8.
  • [4] Ph. Benilan, M. G. Crandall and A. Pazy, Nonlinear Evolution Equations in Banach Spaces. (book in preparation).
  • [5] D. Bothe, Multivalued differential equations with time-dependent constraints, Proc. of the 1. World Congress of Nonlinear Analysts (to appear).
  • [6] M. G. Crandall and T. M. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math. 93 (1971), 265-298.
  • [7] K. Deimling, Multivalued Differential Equations, W. De Gruyter, Berlin 1992.
  • [8] J. Diestel, W. M. Ruess and W. Schachermayer, Weak compactness in $L^1(μ,X)$, Proc. Amer. Math. Soc. 118 (1993), 447-453.
  • [9] N. Kenmochi and T. Takahashi Nonautonomous differential equations in Banach spaces, Nonlinear Analysis, 4 (1980), 1109-1121.
  • [10] Y. Kobayashi, Difference approximation of Cauchy problems for quasi-dissipative operators and generation of nonlinear semigroups, J. Math. Soc. Japan 27 (1975), 640-665.
  • [11] K. Kobayasi, Y. Kobayashi and S. Oharu, Nonlinear evolution operators in Banach spaces, Osaka J. Math. 21 (1984), 281-310.
  • [12] N. H. Pavel, Nonlinear Evolution Operators and Semigroups. Lect. Notes Math. 1260, Springer 1987.
  • [13] M. Pierre, Perturbations localement Lipschitziennes et continues d'opérateurs m-accretifs, Proc. Amer. Math. Soc. 58 (1976), 124-128.
  • [14] J. Prüss, A characterization of uniform convexity and applications to accretive operators, Hiroshima Math. J. 11 (1981), 229-234.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv35i1p139bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.